RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 1, Pages 19–31 (Mi mz242)  

This article is cited in 1 scientific paper (total in 1 paper)

Normalizers of Some Classes of Subgroups in Braid Groups

V. N. Bezverkhnii, I. V. Dobrynina

Tula State Pedagogical University

Abstract: In this paper, the normalizers of some classes of subgroups of the braid group $B_{n+1}$ are studied.

DOI: https://doi.org/10.4213/mzm242

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:1, 18–29

Bibliographic databases:

UDC: 512.54
Received: 27.06.2001

Citation: V. N. Bezverkhnii, I. V. Dobrynina, “Normalizers of Some Classes of Subgroups in Braid Groups”, Mat. Zametki, 74:1 (2003), 19–31; Math. Notes, 74:1 (2003), 18–29

Citation in format AMSBIB
\Bibitem{BezDob03}
\by V.~N.~Bezverkhnii, I.~V.~Dobrynina
\paper Normalizers of Some Classes of Subgroups in Braid Groups
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 1
\pages 19--31
\mathnet{http://mi.mathnet.ru/mz242}
\crossref{https://doi.org/10.4213/mzm242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010673}
\zmath{https://zbmath.org/?q=an:1078.20037}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 1
\pages 18--29
\crossref{https://doi.org/10.1023/A:1025006813982}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755342}


Linking options:
  • http://mi.mathnet.ru/eng/mz242
  • https://doi.org/10.4213/mzm242
  • http://mi.mathnet.ru/eng/mz/v74/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Dobrynina, “O normalizatorakh v nekotorykh gruppakh Kokstera”, Chebyshevskii sb., 17:2 (2016), 113–127  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:99
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020